# SDR UPS07550140

- Difficulty date: July 8, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CABIN ENTRY DOOR STICKS AND DIFFICULT TO OPEN AND CLOSE.  PER AMM 12-21-20 LUBRICATED CABIN ENTRY DOOR HANDLE CAM.  OPERATION CHECK OK.
